Resultados globales: 2 registros encontrados en 0.04 segundos.
Artículos, Encontrados 2 registros
Artículos Encontrados 2 registros  
1.
17 p, 370.6 KB BMO spaces for nondoubling metric measure spaces / Kosz, Dariusz (Wroclaw University of Science and Technology (Polònia). Faculty of Pure and Applied Mathematics)
In this article we study the family of BMOp spaces, p ≥ 1, in the general context of metric measure spaces. We give a characterization theorem that allows to describe all possible relations between these spaces considered as sets of functions. [...]
2020 - 10.5565/publicacionsmatematiques.v64i1.362889
Publicacions matemàtiques, Vol. 64 Núm. 1 (2020) , p. 103-119  
2.
20 p, 219.6 KB A framework for non-homogeneous analysis on metric spaces, and the RBMO space of Tolsa / Hytönen, Tuomas (University of Helsinki. Department of Mathematics and Statistics)
A new class of metric measure spaces is introduced and studied. This class generalises the well-established doubling metric measure spaces as well as the spaces (Rn, μ) with μ(B(α, r)) ≤ Crd, in which non-doubling harmonic analysis has recently been developed. [...]
2010 - 10.5565/PUBLMAT_54210_10
Publicacions matemàtiques, Vol. 54, Núm. 2 (2010) , p. 485-504  

¿Le interesa recibir alertas sobre nuevos resultados de esta búsqueda?
Defina una alerta personal vía correo electrónico o subscríbase al canal RSS.